MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR

MEDTRONIC PUERTO RICO OPERATIONS CO. PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAH; PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Model Number MMT-522NAH
Medical Device Problem Codes Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
 
Event or Problem Description
The customer reported via phone call that they had issues with buttons specifically the up and down has to push much harder for response.The insulin pump alarmed false unexplained no delivery, also the battery life was diminished.The customer also stated that the battery had to change more often than originally.The insulin pump will not be returned for analysis.

Brand Name
PARADIGM REAL-TIME INSULIN INFUSION PUMP MMT-522NAH
Common Device Name
PUMP, INFUSION, INSULIN, TO BE USED WITH INVASIVE GLUCOSE SENSOR
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key9003081
Report Number2032227-2019-61175
Device Sequence Number2223613
Product Code OYC
UDI-Device Identifier00613994622686
UDI-Public(01)00613994622686
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-522NAH
Device Catalogue NumberMMT-522NAH
Device Lot NumberA2522NAHJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2019
Initial Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age61 YR